# SDR HEEA080135

- Difficulty date: June 26, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Aircraft: N22608
- Make and model: Bell 412
- Aircraft serial: 33075
- Aircraft time: 21,772 hours
- System (JASC): 2200 · Auto Flight System
- Part: Tarsyn
- Part number: 2593996333
- Part serial: 79073638
- Condition: Malfunctioned
- Location: Auto Flight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TARSYN 333 CAUSES YAW CHANNEL TO KICK. REPLACED WITH SERVICEABLE PART.
